# SDR CA040723003

- Difficulty date: July 12, 2004
- Submitted: October 5, 2004
- Operation: General aviation
- Make and model: Cessna T310R
- Aircraft time: 8,350 hours
- Engine: Cont TSIO520B
- Propeller: Mcauly 3AF32C*
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire
- Condition: Failed
- Location: Warning Horn
- Component: Warning Horn
- Component part number: 99100802
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

(CAN) TAKEOFF, LANDING GEAR FAILED TO RETRACT.  GEAR CB POPPED IMMEDIATELY ON SELECT UP, CAUSED 3 GREEN (SAFE GEAR) LIGHTS TO GO OUT. THE CB WAS RESET, IMMEDIATELY RE-POPPED.  MOMENTARY 3 GREEN INDICATION OF LIGHTS WHEN BREAKER WAS RESET INDICATING GEAR WAS STILL DOWN, LOCKED.  VISUAL, INDICATED DOWN, LOCKED.  VISUAL INSP OF BOTH MAIN, NOSE GEAR WITH IT INDICATED GEAR WAS DOWN, LOCKED. THERE WAS AN ELECTRICAL FAULT WITH GEAR,COULD NOT BE RESOLVED IN FLIGHT. GEAR NEVER RETRACTED FROM INITIAL GEAR UP SELECT.  FLYBY DETERMINED GEAR LOOKED DOWN, LOCKED, LANDED.  ONE OF CRIMPED CONNECTOR ENDS HAD COME LOOSE FROM WIRING CAUSING ELECTRICAL FAULT.  NEW END WAS ATTACHED TO GEAR HORN, PROBLEM RECTIFIED, SERVICEABLE.
